CASIA OpenIR  > 09年以前成果
Two-dimensional theories deduced from three-dimensional theory for a transversely isotropic body—II. Plane problems
Fei-Yue Wang
Source PublicationInternational Journal of Solids and Structures
1991
Volume28Issue:2Pages:161-177
Other AbstractVarious two-dImensiona equations for plume problems have been deduced c~sterwtically
and directly from the three-dimensional theory of transversely isotropic bodies without any ad hoc assumptions. These equations can be used to construct new retined theorrcs for the plane problems.In the case of homogencous boundary canditions. the equations obtained are exact in the sense that a solution of them will satisfy all the balance equations of the three-dimensional theory. In the case of nonhomngencous boundary conditions. the approximate equations are accurate up to the sccond order terms with respect lo plane thickness. The results of this paper also verify the stress assumption in the classical plane stress problem.
KeywordTwo-dimensional Theories
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/14191
Collection09年以前成果
Corresponding AuthorFei-Yue Wang
Recommended Citation
GB/T 7714
Fei-Yue Wang. Two-dimensional theories deduced from three-dimensional theory for a transversely isotropic body—II. Plane problems[J]. International Journal of Solids and Structures,1991,28(2):161-177.
APA Fei-Yue Wang.(1991).Two-dimensional theories deduced from three-dimensional theory for a transversely isotropic body—II. Plane problems.International Journal of Solids and Structures,28(2),161-177.
MLA Fei-Yue Wang."Two-dimensional theories deduced from three-dimensional theory for a transversely isotropic body—II. Plane problems".International Journal of Solids and Structures 28.2(1991):161-177.
Files in This Item: Download All
File Name/Size DocType Version Access License
Monte Carlo analysis(742KB)期刊论文作者接受稿开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Fei-Yue Wang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fei-Yue Wang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fei-Yue Wang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Monte Carlo analysis of nonlinear vibration of rectangular plates with random geometric imperfections.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.